# SDR DALA13035729206

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1350-1362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, LONGERON 30, SPLICE CORRODED AROUND RUSTED FASTENERS BS 1350-1362.  REPLACED CORRODED SPLICE ON LONGERON 30, STA 1350-1362 IAW SRM 51-30-05, PG 3 , 53-10-01, PG 11-18 AND DWG 5940866.
